Invega Withdrawal

2 Replies Updated



Conversation Starter

Dizzle Says:
via mobile

So I took the invega shot one time. I never went back a week later to get the other dose. I'm not schizophrenic I do have PTSD... Got the shot in January and I feel like its never going to get out of my system.... I say off the wall things that don't make sense.. I talk to myself out of the blue.. I'm angry and take stuff out on my spouse.. I bounce back and forth I didn't do this before until I got this shot...


Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
concerned parent Says:

dizzle get yourself some niacin and some vitamin c this help curves the schizophrenia and theres also nature made stress B-complex tablets at walmart that help you to eases our stress levels and some natural is the name brand melatonin with 5-HTP in it it helps with sleep and the HTP helps relax the brain these works great together for my daughter whoms 19 years old and been having these same symtoms after coming off invega the voices are bearly there anymore plus she sleeps much better.dont let these dr convince you that you need this pycotic medicine cause you dont its poison to your system they will trying convince you maybe you need a higher dosage trust me it doesnt get any better and you your symtoms only get worse ive already went down that road with my daughter they dont care about your well being its all about money and them getting paid so anyway just a few tips from someone who going through




REPLYSHAREREPORT
Was this helpful?      0  
2
a concerned parent Says:

HI dizzle i understand exactly what your talking about when you say you say things that dont make any sense my daughters no longer taking the shot and does the same thing i believe this is one of the withdraw system from being off this medication which i believe is best at all cause so you can begin your healing process right now my daughters currently taking B-12 vitamins,St Johns worth, and 5-htp which calms her to the point where shes in a good mood ,shes calm and co-herent when i talk to her and Malatonin with 5-htp at night to help her sleep the b-12 and the st john worth and the 5-htp calms her to where she not talking to the voices she hears at times she argue with shes given these three 2-3 times through out the day but got to stay away from the caffeine and sugar most definitely plus ginko biobla {2} plus a vitamin B-complex,pluc vitamin C

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

withdrawal from vyvanse
My son had a terrible experience on wyvance. He has phyciatic systems to include halluciations. The doctor took him off ... 420 replies
withdrawal from klonopin 1mg daily
I have been on kolonopin 1 mg daily for 14 months now I am depressed and very anxious most of the time I want to get off... 290 replies
Withdrawals from soma, morphine, xanax, oxycodone - help please
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 290 replies
withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies
Withdrawal from Vyvanse experience
I have been on Vyvanse for 4 weeks and I am now tapering off. I was going to quit cold turkey , but I wke up this mornin... 158 replies
Withdrawal from stelazine
I have been on stelaine for 25 years with short breaks but I am trying to stop it and getting nasty withdrawal effects. ... 87 replies
withdrawals from oxycodone 30mg
I have been prescribed oxycodone 30 MG's for about 4 years 1 to 2 a day. I decided on the 11th of this month enough ... 34 replies
Withdrawal Symptoms Belviq
I've taken belviq twice a day for 3 months (i think- one bottle worth). I didn't refill the RX and now, 4 days l... 28 replies
Withdrawal from Imipramine
Last dose of Imipramine (25 mg) taken on Monday July 2nd 2012. Under a doctors guidance. Slow, very slow taper. Took 5 m... 23 replies
Withdrawal from dilaudid
Hey everyone, im recently cutting down from 16mg of dilaudid every 3-4 hrs to im at 4mg every 4 hrs now. Ive been on dil... 13 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 January 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 501 S. Cherry St, Suite 1100, Denver, CO, 80246, USA